Gefitinib-induced unilateral papulopustular dermatosis: an uncommon presentation.
Аннотация
Papulopustular eruptions are the most common cutaneous adverse effect of epidermal growth factor receptor (EGFR) inhibitors, typically arising within the first month of therapy. We describe an unusual late-onset presentation. A middle-aged woman with EGFR-positive metastatic non-small-cell lung carcinoma had received gefitinib 250 mg daily for 2.5 years. 15 days before the consultation, she developed painful, erythematous papules and pustules confined to the right face, trunk and thighs, together with paronychia of the right great toe. Skin biopsy revealed a subcorneal neutrophilic pustule and a mixed perivascular and perifollicular infiltrate, confirming an EGFR-inhibitor-related folliculitis. A diagnosis of unilateral papulopustular eruption and paronychia to gefitinib was made. She had significant improvement with doxycycline 100 mg twice daily and gefitinib was continued. This case highlights that late-onset, unilateral PRIDE syndrome manifestations can occur and are manageable without interrupting effective anticancer therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.